MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS MEDICAL, INC; MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGIL

AVANOS MEDICAL INC. AVANOS MEDICAL, INC; MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGIL
Model Number 35113
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 22 apr 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the patient was intubated with the microcuff 4.0 tube; however, the staff were not able to suction them properly which resulted in a delay in care.A work around was developed, using a different endotracheal tube (ett) hub adapter.There was no reported injury.Additional information received 11apr2025 reported, due to a backorder with their normal endotracheal tube, the staff used the y-style neo/pediatric suction elbow style catheters with the microcuff and noticed the catheter could not advance past the adapter that connects it to the suction catheter.The walls on the adapter seemed 'thicker' and the catheter frequently hung-up and kinked when the clinicians tried to advance it.There was no reported injury.

Brand Name
AVANOS MEDICAL, INC
Common Device Name
MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGIL
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta, ga 30004
MX  30004
Manufacturer (Section G)
COMMAND MEDICAL NICARAGUA SA
km 12.5 carretera norte
parque industrial las mercedes
edificio 16, managua
NU  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids 
MDR Report Key22146898
Report Number3011270181-2025-20002
Device Sequence Number15540615
Product Code BTR
UDI-Device Identifier00609038351131
UDI-Public(01)00609038351131(10)CM4116001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35113
Device Catalogue Number35113
Device Lot NumberCM4116001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown